# SDR AUS20010611

- Difficulty date: June 13, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A3A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 CYLINDER FIRST AND SECOND PISTON RINGS BROKEN. PISTON LANDERODED. NR 4 CYLINDER NO1 PISTON RING BROKEN. PISTON RINGS WERECAST IRON IN CHROME CYLINDERS. SMALL AMOUNT OF ALUMINIUM ALLOYMETAL IN OIL FILTER.
